IJPAM: Volume 50, No. 3 (2009)

ON THE $L-(p,q)$-TH ORDER OF WRONSKIANS

Sanjib Kumar Datta$^1$25, School Road, Kalianibash, Barrackpore, P.O.: Nonachandanpukur, Dist.: 24 Parganas (North), P.S.: Titagarh, PIN CODE: 743102, West Bengal, INDIA, Tanmay Biswas$^2$
$^{1,2}$Department of Mathematics
University of North Bengal
Raja Rammohunpur, District Darjeeling
PIN Code 734013, West Bengal, INDIA
$^1$e-mail: [email protected]
$^2$e-mail: [email protected]


Abstract.In the paper we study the relationship between the $L-(p,q)$-th order of a transcendental meromorphic function and that of a wronskian generated by it, where $p,q$ are positive integers and $p>q$.

Received: October 25, 2008

AMS Subject Classification: 30D35

Key Words and Phrases: Wronskian, transcendental meromorphic function, slowly changing function, $L-$order, $L-$lower order, $(p,q)$-th order, $(p,q)$-th lower order, $L-(p,q)$-th order, $L-(p,q)$-th lower order

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 50
Issue: 3